# SDR U2RA2021040200010

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 102,357 hours, 15,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Nr 1 Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

REFERENCE NATIONAL AIRLINES AML 44070-1:  DURING TAXI, SMELLED BAD HYDRAULIC ODOR AND RETURNED TO GATE.  FOUND HYDRAULIC LEAK IN SYSTEM #1 HYDRAULIC LINE, LEFT SIDE FUSELAGE AT BS 900.  REPLACED SUBJECT HYDRAULIC LINE WITH TEMP "FLEXIBLE" HYDRAULIC LINE IAW B747-400 AMM 20-11-05.  NO LEAKS NOTED.
